Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 147, NWS Pueblo, CO

June 24, 2025El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2025, 1:35 PM MDT for El Paso County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2025, 1:35 PM MDT (19:35 UTC)
Expired
Jun 24, 2025, 2:00 PM MDT
In force
25 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 1:58 PM MDTHAIL 15 N Peterson Afb, COReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:09 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.6 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3379 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS55 KPUB 241935
SVRPUB
COC041-242000-
/O.NEW.KPUB.SV.W.0147.250624T1935Z-250624T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
135 PM MDT Tue Jun 24 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern El Paso County in east central Colorado...

* Until 200 PM MDT.

* At 135 PM MDT, a severe thunderstorm was located over western
  Colorado Springs, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
  Black Forest, Stratmoor, Fort Carson, Security, Security-Widefield,
  Falcon, Cimarron Hills, and Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3867 10490 3896 10494 3908 10463 3899 10456
      3870 10459
TIME...MOT...LOC 1935Z 233DEG 14KT 3887 10483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
1 follow-up statement
734 
WWUS55 KPUB 241945
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
145 PM MDT Tue Jun 24 2025

COC041-242000-
/O.CON.KPUB.SV.W.0147.000000T0000Z-250624T2000Z/
El Paso CO-
145 PM MDT Tue Jun 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

At 144 PM MDT, a severe thunderstorm was located over northwestern
Colorado Springs, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs, Black
Forest, Stratmoor, Fort Carson, Security, Security-Widefield, Falcon,
Cimarron Hills, and Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10489 3898 10489 3908 10463 3899 10456
      3870 10459
TIME...MOT...LOC 1944Z 229DEG 14KT 3891 10480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:22 AM MDT, 2 hours 13 minutes earlier. Its key messages:

  • Uptick in thunderstorms expected today with a few strong to severe thunderstorms possible for the southeast mountains and adjacent plains with large hail, damaging winds and localized flash flooding possible, especially Pikes Peak region.
  • Thunderstorms possible again on Wednesday...a few strong...though drying will start working into the western mountains.
  • Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week.
  • Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe.
Area forecast discussion, Jun 24, 11:22 AM MDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1122 AM MDT Tue Jun 24 2025

.KEY MESSAGES...

- Uptick in thunderstorms expected today with a few strong to
  severe thunderstorms possible for the southeast mountains and
  adjacent plains with large hail, damaging winds and localized
  flash flooding possible, especially Pikes Peak region.

- Thunderstorms possible again on Wednesday...a few
  strong...though drying will start working into the western
  mountains.

- Most areas dry out for Thursday through Saturday, with another increase
  in showers and storms expected for Sunday into early next
  week.

- Temperatures look to be near to slightly below normal for
  today through Thursday, and slightly above normal for Friday
  and Saturday. Another slight cool down arrives for the Sunday
  into Tuesday timeframe.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 320 AM MDT Tue Jun 24 2025

An active subtropical/ moisture plume will continue to stream
up from the south across CO with weak embedded disturbances
triggering rounds of showers and thunderstorms. A southerly low
level jet overriding the frontal boundary still hung up just
south of border has been triggering showers and isolated
embedded thunderstorms along and north of highway 50 as of 07z.
These will continue to lift off to the northeast with a bit of a
lull in precipitation expected later this morning. Higher dew
points have been advecting northward into the San Luis Valley
early this morning where dew points have been climbing into the
mid to upper 40s. Dew points on the plains remain in the 50s to
lower 60s.

With afternoon heating and weak forcing from disturbances within the
moisture plume aloft, widespread showers and thunderstorms will
redevelop over the mountains and valleys around noon before
spreading eastward across the plains during the afternoon and
evening. Sufficient CAPE and shear will be in place for a few strong
to severe storms across the southeast mountains and plains where
mean CAPE values of HREF range from 750-1500 J/kg with highest
values across the Pikes Peak region.  Deep layer shears around 30-40
kts will support supercell development, especially with any initial
development across the Pikes Peak region.  Large hail and damaging
winds will be possible with any of the stronger storms and SPC has a
slight risk for severe thunderstorms with a hatched hail area across
the Pikes Peak region with a marginal risk for severe thunderstorms
elsewhere across the southeast mountains/plains. Dew points fall off
some along the southern I-25 corridor during the afternoon, and
shear doesn't look quite as strong, though still can't rule out a
more pulse type severe storm or two before the CAPE thins out some
during the late afternoon and evening.  Even the mountain areas will
see the potential for at lest some small hail to near 1 inch in
diameter as dew points across the interior valleys remain in the
40s.  With precipitable waters running from 0.75 to over 1.5 inches
across our eastern areas (around 140-near 200% of normal), heavy
rainfall will be a risk with the stronger storms today.  This could
lead to localized flash flooding for susceptible burn scars and/or
urban areas if they are directly impacted. Activity should pull off
to the northeast and diminish through the overnight hours though
with the active moisture plume over the area, can't rule out some
isolated showers and thunderstorms lingering into the overnight
hours.  Temperatures today will be similar to a few degrees warmer
than yesterday, but still running below climatological normals.

The western U.S. upper trough edges eastward into the Great Basin on
Wednesday which helps to shift the moisture plume eastward.  Some
minor drying pushes into the western areas, but precipitable waters
will still be running around 90 to 150% of normal.  Another round of
scattered to numerous showers and thunderstorms will develop over
the mountains around noon and spread eastward through the afternoon
and evening.  CAPE and shear looks a little lower and weaker for
Wednesday so this may pull back on storm strengths, though still
think a few storms may pulse to near severe hail and wind gusts
levels across the southeast mountains and plains during the
afternoon and evening. Primary concern will be locally heavy
rainfall which may cause flash flooding for more flood prone areas.
Temperatures rebound closer to normal. -KT

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 320 AM MDT Tue Jun 24 2025

Wednesday Night Through Friday..

Showers and thunderstorms look to persist well into the evening and
overnight hours Wednesday night, though chances for severe storms do
drop off rather quickly after sunset. Expect rain and storms to be
ongoing east of I-25 through around 8PM, clearing from west to east
by around 2AM. Overnight lows by Thursday morning look to be near
normal, dipping down into the 50s and low 60s over our plains, and
40s for mountains valleys. Thursday and Friday look to be a bit of a
transitional period, going from southwesterly flow on Thursday to
westerly flow by this weekend. We dry out enough to keep convection
very isolated, but not enough to really be cause for fire weather
concern quite yet, especially given that we are still likely to see
significant precipitation for many areas through today and tomorrow
(Tuesday and Wednesday). Winds also look to remain on the light side
through this period, which will further help to reduce fire weather
concerns. Near normal temperatures can be expected, with Friday
being a few degrees warmer than Thursday. Thunderstorm chances
remain fairly isolated on Thursday, but will be possible across all
of our eastern mountains and plains locations. Continued drying into
Friday will limit coverage of isolated activity even farther, with
best chances of weak isolated convection over the Pikes Peak region
and the eastern mountains.

Saturday Onwards..

Models continue our drying trend into Saturday, keeping isolated
convection mainly tied to the higher terrain. Saturday also looks to
be the warmest day of the period, with highs just a few degrees
warmer than normal for many locations. Most solutions still point
towards another round of shortwave energy and increased
precipitation chances around the Sunday timeframe, as a low builds
off the coast of southern California and we return to very moist
flow heading into the beginning of next week. Highs look to fall
back down to near normal for Sunday through Tuesday, with daily
chances for at least scattered showers and storms across all of
southeast Colorado, to include our mountains, for Sunday through
Tuesday as well.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1117 AM MDT Tue Jun 24 2025

VFR conditions are likely through nearly all of the period.
Breezy conditions will occur this afternoon and there will be
passing showers and thunderstorms moving across the region this
afternoon and early evening. Any precip that occurs will likely
be relatively brief but may bring MVFR conditions if it occurs.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...EHR
AVIATION...HODANISH
Hazardous weather outlook, Jun 24, 10:34 AM MDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1034 AM MDT Tue Jun 24 2025

COZ058>089-093>099-251645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1034 AM MDT Tue Jun 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms will develop over the mountains
and valleys by early afternoon and move northeastward into the
adjacent plains during the mid afternoon through evening time
period. Storms over the mountains and interior valley swill be
capable of producing small hail, gusty winds up to 50 mph,
lightning and locally heavy rainfall. Storms will strengthen as
the encounter greater low level moisture as they move into the
adjacent plains. Hail up to 1.5 inches in diameter and wind gusts
around 60 mph and lightning will be the primary storm risks for
the southeast mountains and adjacent plains. Localized heavy
rainfall capable of producing flash flooding will be possible for
burn scars and urban areas. Thunderstorms may continue into the
overnight hours across the far southeast plains with small hail,
heavy rainfall and lightning the primary risks after 10 PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of afternoon and evening showers and thunderstorms
will develop over the mountains and spread into the southeast
plains on Wednesday. A few strong to near severe thunderstorms
will be possible across the southeast plains, with hail up to 1
inch in diameter, wind gusts up to 60 mph, and locally heavy
rainfall possible.

Most areas dry out for Thursday through Saturday, with another
uptick in showers and storms expected for Sunday into early next
week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, Jun 24, 12:43 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1243 PM MDT Tue Jun 24 2025

COZ074-088-241915-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1243 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 115 PM MDT...

At 1243 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 17 miles west of Trinidad, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cokedale, Segundo, Gulnare, Boncarbo, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3710 10484 3723 10494 3733 10475 3714 10457
TIME...MOT...LOC 1843Z 247DEG 11KT 3718 10482

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 12:48 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Tue Jun 24 2025

COZ070-241915-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
1248 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ALAMOSA AND
SOUTHEASTERN RIO GRANDE COUNTIES THROUGH 115 PM MDT...

At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monte Vista, or 11 miles northwest of Alamosa, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alamosa and Alamosa East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3743 10609 3756 10612 3767 10594 3748 10577
TIME...MOT...LOC 1848Z 247DEG 11KT 3753 10606

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 12:49 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1249 PM MDT Tue Jun 24 2025

COZ081-082-084-241915-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1249 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 115 PM MDT...

At 1249 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 17 miles northwest of Colorado Springs, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Green Mountain Falls, Crystola, Chipita Park,
and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3900 10480 3888 10507 3902 10520 3913 10502
      3913 10484
TIME...MOT...LOC 1849Z 247DEG 11KT 3903 10503

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 1:04 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Tue Jun 24 2025

COZ081-082-084-085-241930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
104 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 130 PM MDT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Manitou Springs, Peterson Space Force Base,
Cascade, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3876 10492 3882 10501 3899 10490 3882 10468
TIME...MOT...LOC 1904Z 213DEG 12KT 3882 10494

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 1:15 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
115 PM MDT Tue Jun 24 2025

COZ081-083-085-241945-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
115 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN FREMONT...SOUTHEASTERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES THROUGH 145 PM MDT...

At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Victor, or 15 miles southwest of Colorado Springs,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Colorado Springs, Fort Carson, and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3857 10505 3870 10511 3880 10480 3859 10471
TIME...MOT...LOC 1915Z 246DEG 13KT 3865 10498

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 1:29 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT Tue Jun 24 2025

COZ081-084-085-242000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
129 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 200 PM MDT...

At 129 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Black Forest,
Cimarron Hills, and Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 10490 3894 10495 3908 10472 3899 10464
      3884 10465
TIME...MOT...LOC 1929Z 236DEG 20KT 3890 10484

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:14 PM MDTSpecial Weather StatementPUBBaca31 min
Jun 23, 6:46 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jun 23, 7:43 PM MDTSpecial Weather StatementPUBBaca47 min
Jun 24, 12:16 PM MDTSpecial Weather StatementPUBCostilla29 min
Jun 24, 12:20 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 24, 12:29 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 24, 12:43 PM MDTSpecial Weather StatementPUB32 min
Jun 24, 12:48 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 24, 12:49 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 24, 1:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 1:15 PM MDTSpecial Weather StatementPUBTeller30 min
Jun 24, 1:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 24, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 24, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 24, 2:18 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 24, 2:22 PM MDTSpecial Weather StatementPUBCuster23 min
Jun 24, 2:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jun 24, 3:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 3:08 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo37 min
Jun 24, 3:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 24, 4:07 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 24, 4:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jun 24, 4:24 PM MDTFlash Flood WarningPUBPueblo84 min
Jun 24, 4:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 24, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo19 min
Jun 24, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo32 min
Jun 24, 4:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 4:57 PM MDTSpecial Weather StatementPUBCrowley33 min
Jun 24, 5:13 PM MDTSpecial Weather StatementPUBEl Paso32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.